# SDR KCSA071139

- Difficulty date: April 11, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 72,658 hours, 19,756 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stinger
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 42L AT STA 735 HAS DAMAGE NEAR O/B LOWER RADIUS.
